On the p-adic langlands correspondence for algebraic tori

Research output: Contribution to journalArticlepeer-review

8 Downloads (Pure)


We extend the results by R.P. Langlands on representations of (connected) abelian algebraic groups. This is done by considering characters into any divisible abelian topological group. With this we can then prove what is known as the abelian case of the p-adic Langlands program.

Original languageEnglish
Pages (from-to)133-158
Number of pages26
JournalJournal de Theorie des Nombres de Bordeaux
Issue number1
Early online date21 Aug 2020
Publication statusPublished - 2020


  • Langlands
  • P-adic
  • Tori

Cite this